Acne Archives

Accutane is doing just fine!

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Accutane is doing just fine!

Posted by
EMAS on April 05, 2002 at 22:17:33:

This is my second box of Accutane, my second month of the first round. Things are going so well! The only dryness I have is on my lips and in my eyes. My skin is perfect! It's never been perfect before now, EVER!
My nutritionist recommended that I take a hefty vitamin E suppliment to counteract the effects. Dr. Stoll, is this true??? Does vitamin E actually do this? If it does, Accutane should put out a bulletin or something!!
I've suffered no side effects, whatsoever, other than the dry lips.



Re: Accutane is doing just fine! Vitamin E for side effects? (Archive.)

Posted by Walt Stoll on April 06, 2002 at 11:17:05:

In Reply to: Accutane is doing just fine! posted by EMAS on April 05, 2002 at 22:17:33:

Congratulations, EMAS.

Hope it lasts.

I had not heard of the vitamin E ploy before and will archive this note.

Walt

Follow Ups:


[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!